International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 551-555
Totally umbilical -submanifolds of Semi-Riemannian Kaehler manifolds
Department of Mathematics and Statistics, University of Windsor, Windsor N9B 3P4, Ontario, Canada
Received 18 August 1986; Revised 20 October 1986
Copyright © 1987 K. L. Duggal and R. Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study totally umbilical -submanifolds of a Kaehler manifold carrying a semi-Riemannian metric. It is shown that for dimension of the totally real distribution greater than one, these submanifolds are locally decomposable into a complex and a totally real submanifold of the Kaehler manifold. For dimension equal to one, we show, in particular, that they are endowed with a normal contact metric structure if and only if the second fundamental form is parallel.